# SDR CALA0800746

- Difficulty date: July 25, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N16647
- Make and model: Boeing 737524
- Aircraft serial: 28908
- Aircraft time: 28,850 hours, 15,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 652072629
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER SILL PLATE HAS CORROSION ON TOP AND BOTTOM SIDES.  INSTALLED NEW SILL PLATE IN FWD CARGO IAW B737 SRM51-40-02.
